AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Asymptotic Methods and Singular Perturbations
Edited by: R. E. O'Malley, Jr.
SEARCH THIS BOOK:

SIAM-AMS Proceedings
1976; 154 pp; hardcover
Volume: 10
ISBN-10: 0-8218-1330-7
ISBN-13: 978-0-8218-1330-0
List Price: US$50
Member Price: US$40
Order Code: SIAMS/10
[Add Item]

Request Permissions

Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia